# SDR RU3A20140220007

- Difficulty date: February 20, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 13,603 hours, 7,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Condition: Broken
- Location: Zone 600
- Part time: 13,603 hours, 7,396 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE HINGE SEGMENTS BROKEN.  SEGMENTS HAD SEVERE CORROSION, UNABLE TO REMOVE HINGE PIN THEREFORE, RT OTBD FRONT SPAR IS BEING REPLACED.
